RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zavgorodnii, Mikhail Grigor'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:204
Abstract pages:331
Full texts:131
References:41
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person57944
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. M. G. Zavgorodniĭ, R. Ch. Kulaev, “On the continuous dependence of the points of the spectrum of a boundary value problem, specified on a graph, on the parameters of the agreement conditions”, Vladikavkaz. Mat. Zh., 6:2 (2004),  10–16  mathnet  mathscinet  zmath  elib
1994
2. M. G. Zavgorodnii, “Spectral completeness of root functions of a boundary value problem on a graph”, Dokl. Akad. Nauk, 335:3 (1994),  281–283  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 298–302
1992
3. M. G. Zavgorodnii, O. Yu. Litmanovich, “An analogue of a theorem of Keldysh for the multipoint de la Vallée-Poussin problem”, Dokl. Akad. Nauk, 326:4 (1992),  589–591  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 307–310
1984
4. M. G. Zavgorodnii, “The spectrum of a multipoint boundary value problem”, Differ. Uravn., 20:8 (1984),  1443–1444  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021